Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Díaz Díaz, Jesús Ildefonso and Díaz Díaz, Gregorio and Otero Juez, Jesús (2011) Construction of the maximal solution of Backus' problem in geodesy and geomagnetism. Studia Geophysica et Geodaetica, 55 (3). pp. 415-440. ISSN 0039-3169

Díaz Díaz, Gregorio and Alarcón, S. and Letelier, René and Rey Cabezas, Jose María (2010) Expanding the asymptotic explosive boundary behavior of large solutions to a semilinear elliptic equation. Nonlinear Analysis: Theory, Methods & Applications , 72 P (5). pp. 2426-2443. ISSN 0362-546X

Díaz Díaz, Gregorio and Díaz Díaz, Jesús Ildefonso and Faghloumi, C. (2007) On an evolution problem associated to the modelling of incertitude into the environment. Nonlinear analysis. Real world applications : an international multidisciplinary journal, 8 (1). pp. 399-404. ISSN 1468-1218

Díaz Díaz, Jesús Ildefonso and Díaz Díaz, Gregorio and Otero Juez, Jesus (2006) On an oblique boundary value problem related to the Backus problem in Geodesy. Nonlinear Analysis: Real World Applications, 7 (2). pp. 147-166. ISSN 1468-1218

Díaz Díaz, Gregorio and Díaz Díaz, Jesús Ildefonso (2012) Remarks on the Monge-Ampère equation: some free boundary problems in geometry. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 93-125. ISBN 978-84-695-4421-1

Díaz Díaz, Jesús Ildefonso and Bandle, Chatherine and Díaz Díaz, Gregorio (1994) Solutions of reaction-diffusion equations blowing-up on the parabolic boundary. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 318 (5). pp. 455-460. ISSN 0764-4442

Díaz Díaz, Jesús Ildefonso and Barles, G. and Díaz Díaz, Gregorio (1992) Uniqueness and continuum of foliated solutions for a quasi-linear elliptic equation with a non-lipschitz nonlinearity. Communications in Partial Differential Equations , 17 (5-6). pp. 1037-1050. ISSN 0360-5302

This list was generated on Sat Oct 25 23:15:02 2014 CEST.